RELEASE IN PART B6

From:

H <hrod17@clintonemail.com>

Sent: To: Sunday, June 24, 2012 8:51 AM 'ValmoroLj@state.gov'

Cc:

'abedinh@state.gov'; 'hanleymr@state.gov'

Subject:

Re: Schedule

And I'd like to leave tonight around 9:30.

Also, Bill and I are thinking that we will come down for the 4th of July event on the 8th floor but not sure yet so pls don't share until we've discussed.

That would mean I would fly to NY once I return from Europe and then need a plane to fly back noon--2pm to Andrews.

Would that work?

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]

Sent: Sunday, June 24, 2012 08:29 AM

To: H

Cc: Abedin, Huma <AbedinH@state.gov>; Hanley, Monica R <HanleyMR@state.gov>

Subject: Re: Schedule

As of now, it's 9am wheels up on Tuesday but flexible.

From: H [mailto:HDR22@clintonemail.com] Sent: Sunday, June 24, 2012 08:20 AM

To: Valmoro, Lona J

Cc: Abedin, Huma; Hanley, Monica R

Subject: Re: Schedule

Sounds good.

What time do I leave Tuesday? I'd like to see Kristy either Mon or Tues morning.

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]

Sent: Sunday, June 24, 2012 07:50 AM

To: H

Cc: Abedin, Huma <AbedinH@state.gov>; Hanley, Monica R <HanleyMR@state.gov>

Subject: Schedule

MS, please find below the final draft of tomorrow. The 1:15pm meeting with staff is to discuss the South China Sea with Jake, Kurt, Mary McLeod from L, and Kevin Baumert from S/P.

8:25 am DEPART Private Residence

En route State Department [drive time: 10 minutes]

8:35 am ARRIVE State Department

8:35 am PRESIDENTIAL DAILY BRIEFING

8:40 am Secretary's Office

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05794854 Date: 02/29/2016

B6

B6

В6

8:45 am 9:15 am	DAILY SENIOR STAFF MEETING Secretary's Conference Room
9:15 am 10:00 am	MONDAY MEETING w/ASSISTANT SECRETARIES Principals Conference Room 7516
10:00 am 10:05 am	GROUP PHOTO w/2011-2012 GROUP OF EUROPEAN TRANSATLANTIC DIPLOMATIC FELLOWS Treaty Room Contact: Chris Friefeld (EUR) Tel. 7-1708, Cell Staff: Claire CLOSED PRESS (official photographer only)
	Note: No interpretation, ten Fellows will be attending along with EUR A/S Phil Gordon.
10:05 am 10:20 am	PHOTOS Secretary's Anteroom Staff: Claire CLOSED PRESS (official photographer only)
	- Jenny Cordell, departing Line Officer
	- Marie Louise Moore and Patrick J. Smalling, DS/DO/DFP
	- Tam and Julie Vieth, former Senate staffer
	- S. Pal Vashisht, Sharon Baker and R. Michelle Thomas, State Department's Travel Office
	- Indira and Devan Lakshmanan
10:35 am	DEPART State Department En route White House [drive time: 5 minutes]
10:40 am	ARRIVE White House
11:00 am 11:30 am	WEEKLY MEETING w/POTUS Oval Office Contact: Jessica Wright Office CLOSED PRESS
11:35 am	DEPART White House En route State Department [drive time: 5 minutes]
11:40 am	ARRIVE State Department
11:45 am 12:15 pm	MEETING w/DAVID SATTERFIELD, DIRECTOR GENERAL OF THE MULTINATIONAL FORCE AND OBSERVERS (MFO) Secretary's Outer Office Contact: Michael Day Office 202-647-3945, Cell Staff: CLOSED PRESS
12:15 pm 1:15 pm	OFFICE TIME Secretary's Office
1:15 pm 1:45 pm	MEETING w/STAFF Secretary's Office

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05794854 Date: 02/29/2016

1:45 pm

OFFICE TIME

2:15 pm	Secretary's Office
2:20 pm	DEPART State Department En route White House [drive time: 5 minutes]
2:25 pm	ARRIVE White House
2:30 pm 3:30 pm	WEEKLY MEETING w/DEFENSE SECRETARY LEON PANETTA AND NSA TOM DONILON Office of the National Security Advisor White House West Wing Contact; Kim Lang (NSC) Office CLOSED PRESS
3:35 pm	DEPART White House En route State Department [drive time: 5 minutes]
3: 40 pm	ARRIVE State Department
3:45 pm 6:00 pm	OFFICE TIME Secretary's Office
6:00 pm	DEPART State Department En route Private Residence [drive time: 10 minutes]
6:10 pm	ARRIVE Private Residence
HRC RON	Washington, DC
Ma ath an	

Weather:

Washington, DC: Mostly sunny, 86/66.

Lona Valmoro Special Assistant to Secretary Hillary Rodham Clinton (202) 647-9071 (direct) В6

B6